# SDR TWAA9814501

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Missing
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP HAD PIECE OF SKIN MISSING, 4 IN BY 16 IN, TOP OTBD EDGE.  REPAIRED RT MID FLAP PER BOEING 727 SRM 51-40-6.  CHECK-C 2-13-98 MCI.
